MathSciNet Relay Station
MathSciNet bibliographic data
MR2786841 (2012e:81055) 81Q05 (33C90 81Q80)
Hamzavi, M.; Rajabi, A. A.; Hassanabadi, H. Exactly complete solutions of the Dirac equation with pseudoharmonic potential including linear plus Coulomb-like tensor potential. Internat. J. Modern Phys. A 26 (2011), no. 7-8, 1363–1374.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement